MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5692/clinicalneurol.cn-001764

Медицинская библиотека · Rinsho shinkeigaku = Clinical neurology · 2022

[A case of neuroleptic malignant syndrome caused by discontinuation of psychotropic drugs].

Takahashi Yoshiya, Yaguchi Masamitsu, Yaguchi Hisa, Togashi Atsuhito, Suzuki Mitsunori

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 71-year-old woman with schizophrenia and diabetes discontinued psychotropic drugs due to right purulent knee bursitis. Five days after discontinuation, she presented with a fever of >40°C, severe disturbance of consciousness, lead-pipe muscle rigidity, tachypnea, and hypertension. She was diagnosed with neuroleptic malignant syndrome (NMS) induced by the discontinuation of psychotropic drugs. The patient's symptoms improved after dantrolene administration and systemic management. We investigated the clinical characteristics of cases with NMS induced by the discontinuation of psychotropic drugs reported in Japan, including the present case. When psychotropic drugs are discontinued, patients should be monitored for signs of NMS. Strict management of early onset NMS is needed to prevent the condition from worsening.

Для цитирования: Takahashi Yoshiya, Yaguchi Masamitsu, Yaguchi Hisa, Togashi Atsuhito, Suzuki Mitsunori. [A case of neuroleptic malignant syndrome caused by discontinuation of psychotropic drugs].. Rinsho shinkeigaku = Clinical neurology. 2022. DOI: 10.5692/clinicalneurol.cn-001764.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.